# SDR UALA2010011800211

- Difficulty date: January 17, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 58,694 hours, 11,684 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Combust Chamber
- Condition: Damaged
- Location: Apu Engine
- Component: Apu
- Component part number: 38005501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LIMIT MSG DURING ENG START.  DIS-CONNECTED APU THRU STEP NR 2.G. FOUND 2" HOLE ON SIDE OF COMBUSTION SECTION OF APU.  LOWER LT SIDE. REPLACED APU, OPS CK AND LEAK CK GOOD.
